# SDR SWAA2022022294659

- Difficulty date: August 28, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 40,253 hours, 20,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT; FWD LOWER NUTPLATE STRIP IS CRACKED OFF AS MARKED. / ACCOMPLISH FINISH DEVIATION ON CARRIER STRIP AT FWD CARGO DOOR SURROUND FRAME STA 440 IAW EA 180479 IR & SWA EA 1-753-33217 REV IR
